| Model Number |
CLV-S400 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.It was discovered that the motor shaft was loose, and once it was reinstalled, the device operated normally again.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented.
Event or Problem Description
The user facility returned an asset visera 4k uhd xenon light source to olympus to the service center.The user facility did not report a malfunction with the device.Upon inspection and testing of the returned unit, the front panel flashed.There was no patient involvement associated with this event.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the front panel's indicator flickered due to a loose motor shaft.However, the definitive root cause of the motor shaft's loosening could not be determined.Olympus will continue to monitor field performance for this device.